cardiologist-icon

Seemstobe arteryblockage?

I nowadays take deepbreath. If I talk a lot I need to take deep breath. If I walk I need to take deep breath. I have checked TMT last year. It was fine. I am healthy except for Asthma, I get slight chest tightening at times. I had high BP with ulcer but not now. I still have Nebistar 2.5 mg given by Cardiac specialist on alternative days. I am obese. I do 1.5 km brisk walk on alternative days but do need deep breath. My penis erection is not that rigid or long lasting. I am not married
views-icons 21 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Seemstobe arteryblockage?

doctor profile image
Dr. Ashish Srivastava Noida | General Physician
Answered
You have quite many symptoms
But all can be explained because of Asthma and Antihypertensive you are taking
Nebistar is a beta blocker and should be used with caution in Asthmatic as it can cause worsening of Asthma symptoms
Also it can cause erectile dysfunction
I would advice to shift over to other antihypertensives
Consult a local cardiologist
Dr Ashish Srivastava
General Physician & Clinical Cardiologist
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anil Kumar Jain Bangalore | General Physician
Answered
Hello There. I can understand your concern. There is a lot we of symptoms you are facing. we need to take a detailed history and also do a detailed clinical examination and run a few more tests. also you are obese, you need to lose a lot of weight, your weight could also be the issue here. Kindly consult a MD consultant physician in person for further evaluation and management. Best regards, Dr. Anil kumar jain.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO